# SDR F3LA200700341

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Attach Bolt
- Part number: D5537002021000
- Condition: Cracked
- Location: Rudder Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RUDDER ATTACH FITTING NR 7 ATTACHMENT BOLT CRACKED AROUND CENTER CIRCUMFERENCE AREA.  REMOVED AND REPLACED HARDWARE IAW AMM 27-21-41-420-051.
